# SDR SWAA2023083091953

- Difficulty date: August 21, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT AFT ENTRY DOOR INOP<[01] REMOVED REPLACED AND OPS CHECKED AFT EMERGENCY DOOR LIGHT BATTERY AND OPS CHECKED PER AMM 23-51-06
